# SDR UIEA2020070201465

- Difficulty date: July 2, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,222 hours, 23,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 47601
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER MAIN CABIN EMERGENCY CEILING LIGHTS AND PROXIMITY LIGHTS AT ROW 19 & 13 ARE INOP.  REMOVED AND REPLACED BATTERY PACK AT M9711 IAW AMM 33-51-07.  PERFORMED GOOD OPS CHECK IAW AMM 33-51-07.  NO DEFECTS NOTED.
